# SDR UIEA2018112702710

- Difficulty date: November 27, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,341 hours, 16,805 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Message
- Condition: False Activation
- Location: Anti-Ice Valve
- Stage of operation: LD
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE ANTI ICE VALVE STATUS MESSAGE ON ARRIVAL ( RIGHT ENGINE ANTI ICE VALVE STATUS MESSAGE ERASED IAW FIM 30-21 FT 805. PERFORMED ENGINE RUN OF RIGHT ENGINE IAW FIM 30-21 FT 805 BLOCK 2 WITH NO FAULT FOUND. SYSTEM OPS CHECK OK  )
